# SDR HEEA954544

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B
- Aircraft serial: 3630
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Adapter
- Part number: 206040048003
- Condition: Seal Leaking
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING.  ALSO REPLACED HOUSING P/N 206-040-052-009 AND SEAL P/N 206-040-156-101 AS AN ASSEMBLY.  SEE MMIR'S #4542 AND #4543 FOR OTHER PARTS REPLACED.
